Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comment
    1
  • views
    7160

PEELING! REDNESS! AHHHHHH

beautybutter

416 views

So, I am a teacher and this is my second day using Retin-A, Clydamyacinn (sp.) and Obagi. My skin is soooooooo red and peeling. It is horrible. One of my students asked, super lod "Why is your face red and peeling?". It must have been horrible because I was near the fron of the class and he was ALL the way in the back of the room. I was thinking, "Oh, my God!"

There is no way I can handle the Inova pads in conjuction with the Retin-A Micro and Benzaclin. My face is extremely tight.

Pimple Update: I have no new pimples. Honestly, I dont see how I can have any pimples any more. I think all the oil in my body has been dried up by all of these medications. LOL :D

I am waiting for this Initial Breakout of pimples. The only IB I do have is an IB of redness and peeling. I look so scary. I feel like I had a chemical peel.

I would love to do the Retin-A Micro every other night, but I am afraid that it might interfere with the products working.

Hopefully, in a few weeks the peeling will subside and I will be somewhat normal again.

I still love the Obagi cleanser and clear cream :D.

Until next time....

BeautyB



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×